Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Gastro health problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3481 Questions
Doctor :   Hi
Doctor :   How can I help u?
User :   Hi
User :   i need a consultation on the gastro fornt
Doctor :   Yes tel me

User :   i've been having loosely formed stools for over a month now, though i don't feel too bad
Doctor :   To get a better picture I need this information--

Age: ; Occupation: ; Location: ; Marital Status:
User :   36; professional; married
User :   is this automated or personalised ?
Doctor :   personalised
Doctor :   Ok

Doctor :   Do you notice blood or mucus in the stools?
User :   no blood, i dont know what mucus looks like ?
Doctor :   its a sticky transparent material

User :   maybe. its very loosely formed, maybe with whitish transparent stuff.
Doctor :   Have you visited a doctor for this? Do you have abdominal pain?
User :   just to clarify there are no loose motions multiple times a day, i am going just the normal once
User :   not visited doctor, no pain, i feel just fine
Doctor :   Are you under lot of stress?
User :   have been having some medicines though
User :   yes some stress
Doctor :  

Have you had any similar problems in the past?



Do you have any other health problems?



High Blood sugar/ high blood pressure/ Asthma/allergies etc?
     

I can understand your problem. However, since I am a general practitioner I may not be able to help you much with this. You will have to speak to a qualified specialist who will be able to help you out with this problem.


(Next)


We can arrange a session with a professional counselor who will be able to help you. However this is a paid service.


(Next)




Have you had any similar problems in the past?



Do you have any other health problems?



High Blood sugar/ high blood pressure/ Asthma/allergies etc?



Doctor :   Which medicines are you on?
Doctor :   Sorry technical problem.
User :   no problem.

Doctor :   So which medications are you on and for how long?
User :   no problems in past except lots of gastritis on and off, none of the other ones you mention
Doctor :   Are the stools ribbon like or pencil like?
User :   i was on an anti depressant called cipralex and then was moved to another one called bupron sr about 3 weeks back, also have been having daily doxy 100 for my acne, both are prescibed
User :   not ribbon or pencil like fluff
Doctor :   And its always once a day?
User :   almost liquid, and look fluffy
User :   yes
User :   always once a day
Doctor :   Ok, how long since you have been on doxy and cipralex?
Doctor :   Are you there?
User :   yes
Doctor :   You seem to be having no real problem as such but just to rule out certain conditions I would suggest you to get a stool examination
Doctor :   Some drugs are associated with loosely formed stools
Doctor :   Also the condition called IBS which is related to stress and depression also presents as loosely formed stools

Doctor :   Do you smoke?
Doctor :   Are you there?

Doctor :   It seems that you have moved out of the chat window, Please get back if you need any medical advice
User :   cipralex i was on for about 4 months, then changed to bupron 3 weeks back, and doxy i have been on for 3 weeks, then 1 week gap, then started again
User :   sorry i was disturbed for a minute
User :   are you there ?
User :   is this on ?
User :   hello ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor